Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On twisted lifting


Author: Yuval Z. Flicker
Journal: Trans. Amer. Math. Soc. 290 (1985), 161-178
MSC: Primary 11F70; Secondary 11R39, 11S37, 22E55
MathSciNet review: 787960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \sigma $ is a generator of the galois group of a finite cyclic extension $ E/F$ of local or global fields, and $ \varepsilon $ is a character of $ {C_E}( = {E^ \times }\;{\text{or}}\;{E^ \times }\backslash {{\mathbf{A}}^ \times })$ whose restriction to $ {C_F}$ has order $ n$, then the irreducible admissible or automorphic representations $ \pi $ of $ {\text{GL}}(n)$ over $ E$ with $ ^\sigma \pi \cong \pi \otimes \varepsilon $ are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F70, 11R39, 11S37, 22E55

Retrieve articles in all journals with MSC: 11F70, 11R39, 11S37, 22E55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0787960-0
PII: S 0002-9947(1985)0787960-0
Article copyright: © Copyright 1985 American Mathematical Society